Journal of Mathematics of Kyoto University

Remarks on algebraic fiber spaces

Osamu Fujino

Full-text: Open access

Abstract

In this paper, we collect basic properties of the Albanese dimension and explain how to generalize the main theorem of [F2]: Algebraic fiber spaces whose general fibers are of maximal Albanese dimension. This paper is a supplement and a generalization of [F2]. We also prove an inequality of irregularities for algebraic fiber spaces in the appendix, which is an exposition of Fujita-Kawamata’s semi-positivity theorem.

Article information

Source
J. Math. Kyoto Univ., Volume 45, Number 4 (2005), 683-699.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281652

Digital Object Identifier
doi:10.1215/kjm/1250281652

Mathematical Reviews number (MathSciNet)
MR2226625

Zentralblatt MATH identifier
1103.14018

Subjects
Primary: 14D06: Fibrations, degenerations
Secondary: 14J10: Families, moduli, classification: algebraic theory 14K12: Subvarieties

Citation

Fujino, Osamu. Remarks on algebraic fiber spaces. J. Math. Kyoto Univ. 45 (2005), no. 4, 683--699. doi:10.1215/kjm/1250281652. https://projecteuclid.org/euclid.kjm/1250281652


Export citation